# SDR DXTA2011030704490

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 7,423 hours, 5,888 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drain
- Condition: Iced
- Location: Tail Section
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE RUDDER PEDDELS WERE JAMMED AND WE HAD NO STEERING. AFTER INSPECTING NOSE WHEEL ON RAMP WE WERE ABLE TO MOVE THE NOSE WHEEL BY HAND FREELY IN EITHER DIRECTON BUT COULD NOT MOVE IT W/ THE RUDDER PEDDELS AS THEY WERE STILL JAMMED.  FOUND ICE ACCUMULATION INSIDE TAIL, CONE AREA, PERFORMED FUSELAGE AFT CANTED BULKHEAD DRAIN INSTALLATION IAW ASL 560 74-53-08.
